# SDR SWAA2019062654123

- Difficulty date: June 14, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 69,749 hours, 41,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7024159
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BAFFLE CLIP CRACKED AT BS. 500A, LBL 21, FORWARD SIDE OF FRAME.     R&R BAFFLE CLIP IAW SRM AND DWG.
